Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Increased salt intake due to kidney malfunction. Now have pain in legs and kidney. Suggestions?

I ve been on Ceftin for 4 weeks and I was getting horrible chest pains. Went to the ER. they ran blood test to see if I was having a heat attack..The test came back no heart attack but my kidney s are not using the sodium in my body properly. I have increase my salt intake. I wake up with kidney pain and down my legs into my thigh muscles. What is your take on the situation?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
serum sodium and potassium evaluation along with renal function tests,ultrasound kidneys,creatinine clearance,urea estimation
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor